# SDR 98FDEA00155

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03, 1, 2) ON UNDERSIDE OF TOP CHORD BS 344, RBL 16, WL 207 AROUND HI-LOCK, AND AT RBL 31, WL 208.  *S/D*  REMOVED CORROSION ON UNDERSIDE OF TOP CHORD BS 344, RBL 16, WL 207.  CORROSION FOUND TO BE WITHIN LIMITS PER FED-EX SRM 53-10-1.  REMOVED CORROSION AT BS 344, RBL 31, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPAIRED CORROSION DAMAGE AT BS 344, RBL 31, WL 208 PER FED-EX SRM 53-10-8.
